Differential and Integral Equations

Periodic solutions of Hamiltonian systems with strong resonance at infinity

D. Arcoya

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 5 (1990), 909-921.

First available in Project Euclid: 9 September 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58F22
Secondary: 34C25: Periodic solutions 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.) 58F05 70H05: Hamilton's equations


Arcoya, D. Periodic solutions of Hamiltonian systems with strong resonance at infinity. Differential Integral Equations 3 (1990), no. 5, 909--921. https://projecteuclid.org/euclid.die/1378730133

Export citation